# SDR DALA13007959015

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 49,601 hours, 39,233 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Failed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM FAILED.   R & R CAM ASSY IAW AMM.
